Items where Year is 1983

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Jump to: B
Number of items: 9.

B

Bruce, J.W. (1983) Envelopes, duality and contact structures. In: Orlik, P. (ed). Proceedings of symposia in pure mathematics. American Mathmatical Society, pp. 195-202. ISBN 978-0821814505

Bruce, J.W. (1983) Generic isotopies of plane curves. Glasgow Mathematical Journal, 24 (2). pp. 195-206. ISSN 0017-0895 DOI https://doi.org/10.1017/S0017089500005292

Bruce, J.W. (1983) Self intersections of wavefront evolution. Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences, 83A (2). pp. 225-229. ISSN 0035-8975

Bruce, J.W. (1983) Wavefronts and parallels in Euclidean space. Mathematical Proceedings of the Cambridge Philosophical Society, 93 (2). pp. 323-333. ISSN 0305-0041 DOI https://doi.org/10.1017/S030500410006062X

Bruce, J.W. (1983) The duals of generic space curves and complete intersections. Proceedings of the Edinburgh Mathematical Society (Series 2), 26 (2). pp. 259-263. ISSN 0013-0915 DOI https://doi.org/10.1017/S0013091500016965

Bruce, J.W. and Giblin, P.J. (1983) Generic geometry. The American Mathematical Monthly, 90 (8). pp. 529-545. ISSN 0002-9890

Bruce, J.W. and Giblin, P.J. (1983) A Zeuthen Segre formula for even dimensional submanifolds of real projective space. Glasgow Mathematical Journal, 24 (1). pp. 97-99. ISSN 0017-0895 DOI https://doi.org/10.1017/S0017089500005127

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1983) Caustics by reflexion in the extended plane. Geometriae Dedicata, 15 (2). pp. 171-194. ISSN 0046-5755 DOI https://doi.org/10.1007/BF00147762

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1983) Genericity of caustics by reflexion. In: Orlik, P. (ed). Proceedings of symposia in pure mathematics. American Mathmatical Society, pp. 179-193. ISBN 978-0821814505